Crohn's Disease Forum » General IBD Discussion » Remicade, Constipation, and other Problems?


05-14-2019, 04:06 PM   #1
awoenker12
Senior Member
 
awoenker12's Avatar
 
Join Date: Jun 2018
Location: Chicago, Illinois

My Support Groups:
Remicade, Constipation, and other Problems?

Let me get to the scoop of things here. I have been on Remicade since August last year. I have overall been doing awesome on it. I have also noticed several patterns since the last three infusions. The first two weeks, my stools are very nice and normal. I typically go in the morning, and I have realized that after the first two weeks of getting an infusion, it takes me a bit longer in the morning to go. Then, I notice that the next four to five weeks, it takes less time in the morning and my stools are still really good. Then, I notice by the six or sometimes seventh week is when some of my symptoms start to show up again.

Now, I had an infusion on May 4. Since then, I notice that I have been more on the constipated side. This time, I have gone only once every 2 days, and when I go, I really have to strain in order to get it all out.

I am concerned that something is wrong. My stools are absolutely perfect, but I have to really strain and I have been going less frequently. I have not made any dietary changes and in fact, I have been trying to drink more water thinking that it would help. I am not bloated or have any cramps. So my question is, is it normal for Remicade to cause constipation like this?
Reply

Crohn's Disease Forum » General IBD Discussion » Remicade, Constipation, and other Problems?
Thread Tools


All times are GMT -5. The time now is 12:22 AM.
Copyright 2006-2017 Crohnsforum.com